# SDR SWAA2025102326021

- Difficulty date: October 19, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 63,106 hours, 38,124 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE DETECT LOOP FAULT ILLUMINATED IN FLIGHT A + B.   R & R ENG NR 1 FIRELOOP A HARNESS IAW AMM 26-11-02. OPS TEST GOOD.
